Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rang réel de certaines extensions


Author: Nawfal Elhage Hassan
Journal: Proc. Amer. Math. Soc. 123 (1995), 3067-3073
MSC: Primary 46L85; Secondary 19K33, 46J10
DOI: https://doi.org/10.1090/S0002-9939-1995-1264814-9
MathSciNet review: 1264814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On montre pour toutes $ {C^ \ast }$-algebras A et J l'égalité entre les rangs réels de A et de A/J si J est essentiel dans A et isomorphe à l'algèbre des opérateurs compacts. En particulier, le rang réel de l'algèbre de Toeplitz $ \mathcal{T}$ est égal à 1.


References [Enhancements On Off] (What's this?)

  • [1] L. G. Brown et G. K. Pedersen, $ {C^ \ast }$-algebras of real rank zero, J. Funct. Anal. 99 (1991), 131-149. MR 1120918 (92m:46086)
  • [2] J. Cuntz, Simple $ {C^\ast}$-algebras generated by isometries, Comm. Math. Phys. 57 (1977), 173-185. MR 0467330 (57:7189)
  • [3] -, K-theory for certain $ {C^\ast}$-algebras, Ann. of Math. (2) 113 (1981), 181-197. MR 604046 (84c:46058)
  • [4] N. Elhage Hassan, Rangs stables des $ {C^\ast}$-algèbres, Thèse, Université d'Aix-Marseille-II, 1993.
  • [5] A. R. Pears, Dimension theory of general spaces, Cambridge Univ. Press, Cambridge, 1975. MR 0394604 (52:15405)
  • [6] G. K. Pedersen, $ {C^\ast}$-algebras and their automorphism groups, Academic Press, London, 1979. MR 548006 (81e:46037)
  • [7] M. A. Rieffel, Dimension and stable rank in the K-theory of $ {C^\ast}$-algebras, Proc. London. Math. Soc. (3) 46 (1983), 301-333. MR 693043 (84g:46085)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L85, 19K33, 46J10

Retrieve articles in all journals with MSC: 46L85, 19K33, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1264814-9
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society